Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No periods, on pill, tubes tied, abdominal cramps, back aches, gassy, nausea. Taken HPT, negative. What I should do?

Hello, I haven t had a cycle since December. I m on the pill and my tubes are tied. I ve been very tired lately, and I ve been having lower abdominal cramps , and lower back aches. I ve been very gassy and have had nausea , and I ve been urinating a lot lately. I ve taken a HPT and it s come back negative. Please advise on what this could be or what I should do.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have already had your tubes tied and added to that you are on pills and this means that your chances of conception are almost nil. It is likely that you are suffering from an infection of the urinary system along with some gastritis. Please get investigated for urinary problems and see a physician to get treatment for the gaseous distension. As you missed a period, go for a blood test and a sonogram and see your gynecologist for further support. Good luck.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor